MAUDE Adverse Event Report: FERROSAN MEDICAL DEVICES A/S SURGIFLO¿ HEMOSTATIC MATRIX; Agent, absorbable hemostatic, collagen based

FERROSAN MEDICAL DEVICES A/S SURGIFLO¿ HEMOSTATIC MATRIX; Agent, absorbable hemostatic, collagen based
Model Number 2991
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 02/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No lot number is available.
 
Event or Problem Description
It was reported that post-op of a hysterectomy procedure that the patient experienced a surgical site infection.The site was not irrigated and there was no excess bleeding immediately prior to hemostatic agent application.

Brand Name
SURGIFLO¿ HEMOSTATIC MATRIX
Common Device Name
Agent, absorbable hemostatic, collagen based
Manufacturer (Section D)
FERROSAN MEDICAL DEVICES A/S
sydmarken 5
soeborg, 2860
DA  2860
Manufacturer Contact
. .
sydmarken 5
soeborg, 2860
DA   2860
MDR Report Key25274701
Report Number3008478369-2026-00017
Device Sequence Number9167676
Product Code LMF
UDI-Device Identifier15712123000318
UDI-Public15712123000318
Combination Product (Y/N)N
PMA/510(K) Number
P990004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number2991
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown